Taken's problem for systems of first order differential equations

Juha Pohjanpelto Department of Mathematics, Oregon State University

TBD mathscidoc:1701.332840

Arkiv for Matematik, 33, (2), 343-356, 1994.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ]
@inproceedings{juha1994taken's,
  title={Taken's problem for systems of first order differential equations},
  author={Juha Pohjanpelto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546555659649},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={343-356},
  year={1994},
}
Juha Pohjanpelto. Taken's problem for systems of first order differential equations. 1994. Vol. 33. In Arkiv for Matematik. pp.343-356. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546555659649.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved